Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 194, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Sep 4, 2021, 2:20 AM PDT. It took effect at Sep 4, 2021, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2021, 2:20 AM PDT (09:20 UTC)
- In effect from
- Sep 4, 2021, 11:00 AM PDT
- Expired
- Sep 4, 2021, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
112 WHUS76 KSEW 040920 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 220 AM PDT Sat Sep 4 2021 PZZ150-170-041730- /O.NEW.KSEW.SC.Y.0194.210904T1800Z-210905T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 220 AM PDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...From 11 AM this morning to 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
4 follow-up statements
404 WHUS76 KSEW 041600 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 900 AM PDT Sat Sep 4 2021 PZZ150-170-050000- /O.CON.KSEW.SC.Y.0194.210904T1800Z-210905T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 900 AM PDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...From 11 AM this morning to 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
478 WHUS76 KSEW 041819 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 1119 AM PDT Sat Sep 4 2021 PZZ153-050200- /O.EXA.KSEW.SC.Y.0194.000000T0000Z-210905T0200Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- 1119 AM PDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From James Island To Point Grenville Out 10 Nm. * WHEN...From 11 AM this morning to 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-170-050200- /O.CON.KSEW.SC.Y.0194.000000T0000Z-210905T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 1119 AM PDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...From 11 AM this morning to 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
291 WHUS76 KSEW 042203 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 303 PM PDT Sat Sep 4 2021 PZZ150-153-170-050200- /O.CON.KSEW.SC.Y.0194.000000T0000Z-210905T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 303 PM PDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...From 11 AM this morning to 7 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
528 WHUS76 KSEW 042347 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 447 PM PDT Sat Sep 4 2021 PZZ150-153-170-050400- /O.EXT.KSEW.SC.Y.0194.000000T0000Z-210905T0400Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 447 PM PDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...South winds 15 to 25 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 8:54 PM PDT, 5 hours 26 minutes earlier.
Area forecast discussion, Sep 3, 8:54 PM PDT, 5 hours 26 minutes before
Area Forecast Discussion National Weather Service Seattle WA 854 PM PDT Fri Sep 3 2021 .UPDATE...Some clearing this evening, with clouds approaching the coast as a cold front nears the area. The front will weaken over the area Saturday, with rain shower chances increasing through the day. Cooler temperatures tomorrow along the coast, with 70s to low 80s for the interior. && .SYNOPSIS...A cold front is expected to move through Saturday. Some rain showers are expected late Saturday as the front moves through. High pressure will return for the start of next week. The next weather system is expected to move through Wednesday. && .SHORT TERM /TONIGHT THROUGH MONDAY/...A warm front will continue to track through Western Washington this afternoon. Some areas along the coast and the Northern Olympic Peninsula could see some light rain showers with this warm front. Lows tonight are expected to be in the 50s at low elevation and 40s at higher elevation. Saturday is expected to be fairly mild with highs in the 70s for the interior lowlands. A cold front will be approaching Saturday giving way to increasingly cloudy skies. Rain showers are not expected until later day and will generally be light. The coast as well as the Olympics and North/Central Cascades will see the greatest amount of precipitation with a few tenths of an inch possible. Drizzle and mist are more likely for the lower elevations as well as the Southern Cascades. Some lingering showers possible Sunday morning, but overall the day is expected to be dry. With high pressure moving in, expect clearer skies and slightly warmer weather for Monday. Butwin .LONG TERM /TUESDAY THROUGH FRIDAY/...With high pressure over the area the start of the long term is looking to be a bit warm for this time of the year with highs in the upper 70s to low 80s for the low elevation areas. The bigger weather question in the long term will be the system that is expected to move through Wednesday. This system has the chance of bringing in some more widespread rain to the region. There is the chance of some convection with as the low approaches the west coast, but models are still suggesting that any storms forming will be to our south. For the second half of the week, seasonable temperatures with some occasional rain possible due to a rather unsettled weather pattern. Butwin && .AVIATION...CIGS will gradually lower over the next 24 hours as a frontal system approaches the area. Coastal fog and patchy inland fog will be possible again late tonight into early Saturday. Light winds are expected tonight increasing to south at 5-12 knots Saturday ahead of the front. Light rain will begin to spread across the northwestern portions of WA Saturday afternoon into Saturday evening. KSEA...Gradually lowering CIGS over the next 24 hours. Southerly winds of 5-10 kts can be expected during the day Saturday. Light rain will be possible by Saturday evening into Sunday. -Wolcott- && .MARINE...Light flow tonight. A weak front will brush the coastal waters through Saturday with high pressure building into the area early next week. Increasing southerly winds over the coast waters on Saturday afternoon with a chance for SCA winds for the northernmost coastal waters. 19/JD && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.